# SDR C2XA10TY157

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 22,571 hours, 11,894 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14501166601
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IS IN C-CHECK NOW.  INSPECTION FOUND THE HORIZONTAL STAB RT INBOARD HINGE STATIONARY BUSHING PITTED.  MAINTENANCE REMOVED AND REPLACED THE BUSHING IAW EMB145XR AMM 20-10-08 AND EC5510-01229.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
